# SDR HALA2009040700137

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 12,332 hours, 30,266 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1116 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, 2 1/2 INCH LONG ON AFT ACCY, FUSELAGE FRAME STATION 1116, LONGERON 12R.  REPAIR IN WORK.
